Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 64, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 18, 2014, 3:45 PM EDT for Lucas County, Ottawa County, Wood County, Ohio. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2014, 3:45 PM EDT (19:45 UTC)
- Expired
- Jun 18, 2014, 4:45 PM EDT
- In force
- 60 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Lucas County, OH, Ottawa County, OH, Wood County, OH
The radar
The Detroit radar (KDTX), 114 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 3:50 PM EDT | HAIL 1 | 2 Sw Toledo, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 1:55 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.8 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -321 J/kg
- Mixed-layer LCL
- 754 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- -189 m²/s²
- 0-3 km storm-relative helicity
- -135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
779
WUUS51 KCLE 181945
SVRCLE
OHC095-123-173-182045-
/O.NEW.KCLE.SV.W.0064.140618T1945Z-140618T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
345 PM EDT WED JUN 18 2014
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LUCAS COUNTY IN NORTHWEST OHIO
NORTHWESTERN OTTAWA COUNTY IN NORTHWEST OHIO
NORTHEASTERN WOOD COUNTY IN NORTHWEST OHIO
* UNTIL 445 PM EDT
* AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HOLLAND...AND MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
TOLEDO...
ROSSFORD...
NORTHWOOD...
OREGON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4173 8377 4174 8345 4172 8341 4170 8342
4169 8337 4172 8334 4163 8317 4175 8310
4174 8310 4164 8316 4163 8315 4162 8311
4152 8311 4157 8377
TIME...MOT...LOC 1944Z 270DEG 16KT 4166 8365
$$
SCHEPEL2 follow-up statements
376
WWUS51 KCLE 182001
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
401 PM EDT WED JUN 18 2014
OHC123-173-182010-
/O.CAN.KCLE.SV.W.0064.000000T0000Z-140618T2045Z/
WOOD OH-OTTAWA OH-
401 PM EDT WED JUN 18 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OTTAWA AND
NORTHEASTERN WOOD COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR NORTHWEST OHIO.
LAT...LON 4173 8363 4174 8345 4173 8344 4172 8341
4170 8342 4169 8337 4172 8334 4163 8318
4162 8357 4159 8360
TIME...MOT...LOC 2000Z 255DEG 30KT 4169 8348
$$
OHC095-182045-
/O.CON.KCLE.SV.W.0064.000000T0000Z-140618T2045Z/
LUCAS OH-
401 PM EDT WED JUN 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN LUCAS COUNTY...
AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM HAS A
HISTORY OF PRODUCING PING PONG SIZE HAIL. BRIEF TORRENTIAL RAIN IS
OCCURRING WITH THIS STORM...REDUCING VISIBILITIES ON AREA ROADS.
THIS STORM WAS LOCATED NEAR HARBOR VIEW...OR NEAR TOLEDO...MOVING
EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
TOLEDO AND OREGON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR NORTHWEST OHIO.
&&
LAT...LON 4173 8363 4174 8345 4173 8344 4172 8341
4170 8342 4169 8337 4172 8334 4163 8318
4162 8357 4159 8360
TIME...MOT...LOC 2000Z 255DEG 30KT 4169 8348
$$115
WWUS51 KCLE 182022
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
422 PM EDT WED JUN 18 2014
OHC095-182030-
/O.CAN.KCLE.SV.W.0064.000000T0000Z-140618T2045Z/
LUCAS OH-
422 PM EDT WED JUN 18 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LUCAS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...A LINE OF POSSIBLY SEVERE THUNDERSTORMS IS MOVING
SOUTHEAST TOWARD LUCAS COUNTY AND SHOULD REACH THE NORTHWEST CORNER
OF THE COUNTY TOWARD 5 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR NORTHWEST OHIO.
LAT...LON 4173 8363 4174 8345 4173 8344 4172 8341
4170 8342 4169 8337 4172 8334 4163 8318
4162 8357 4159 8360
TIME...MOT...LOC 2020Z 255DEG 30KT 4173 8326
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:19 PM EDT, 26 minutes earlier.
Area forecast discussion, Jun 18, 3:19 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 319 PM EDT WED JUN 18 2014 .SYNOPSIS... A STATIONARY BOUNDARY ACROSS LAKE ERIE WILL GRADUALLY SAG SOUTH THROUGH WEDNESDAY NIGHT. BY WEDNESDAY MORNING THE BOUNDARY WILL BE LOCATED OVER THE OHIO RIVER VALLEY. HIGH PRESSURE WILL BUILD TO THE EAST OF LAKE HURON AND PROTRUDE INTO NORTHERN OHIO LATE THURSDAY NIGHT. MIDDAY FRIDAY THE BOUNDARY SHIFTS BACK TO THE NORTH ACROSS NORTHERN OHIO AND A LOW WILL DEVELOP ALONG IT. SATURDAY NIGHT THE LOW WILL SHIFT EAST AND DRAG THE STALLED FRONT WITH IT. HIGH PRESSURE BRIEFLY RETURNS FOR SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A QLCS IS CURRENTLY EVOLVING ACROSS SOUTHERN MICHIGAN AND PROPAGATING SOUTHEAST TOWARDS NORTHWESTERN OHIO. EXPECT ARRIVAL INTO THE TOLEDO AREA AROUND 18/21Z. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR LUCAS...HANCOCK...AND WOOD COUNTIES UNTIL 19/01Z. THE WATCH MAY HAVE TO BE EXPANDED EAST IF THE CONVECTION HOLDS TOGETHER. ATTM THERE APPEARS TO BE AT LEAST SOME INDICATION IT WILL WITH CONDITIONS REMAINING RIPE FOR CONVECTION. BROKEN TO OVERCAST SKIES THIS MORNING IN THE WAKE OF EARLIER STORMS HAVE GIVEN RISE TO AN ACTIVE CU FIELD...INDICATIVE OF SURFACE BASED DESTABILIZATION. MLCAPE IS ESTIMATED TO BE AROUND 2000 J/KG AND BULK SHEAR RANGES FROM 40 TO 50 KNOTS AS WELL. THE MAIN THREAT WITH THESE STORMS WILL BE WIND AND LOCALLY HEAVY RAINFALL WITH PWAT VALUES HOVERING AROUND 1.5 INCHES IN THE WEST. AHEAD OF THE MAIN LINE ISOLATED THUNDERSTORMS WILL BEGIN TO DEVELOP WITHIN A MODERATELY UNSTABLE AIR MASS. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... THUNDERSTORMS CAN NOT BE SCRUBBED FROM THE FORECAST UNTIL POSSIBLY THIS SATURDAY...EVEN THEN SOME CHANCE FOR SCATTERED THUNDER REMAINS. A LARGE SUBTROPICAL HIGH LOCATED OFF THE ATLANTIC COAST HAS BEGUN TO ESTABLISH ITSELF SEMI-PERMANENTLY ACROSS THE SOUTHEASTERN U.S. AS IT TYPICALLY DOES THIS TIME OF YEAR. THE HIGH WILL CONTINUE TO DRAW IN MOIST SUBTROPICAL AIR ACROSS THE REGION THROUGH THE SHORT TERM FORECAST. DEW POINTS REMAIN IN THE UPPER 60/S TO LOW 70/S THROUGH SATURDAY. THE STATIONARY BOUNDARY THAT HAS BEEN RESPONSIBLE FOR BOUTS OF CONVECTION OVER THE PAST FEW DAYS WILL GRADUALLY SAG SOUTH WEDNESDAY NIGHT AND LINGER OVER THE OHIO VALLEY THROUGH FRIDAY...HENCE THE RESOUNDING MENTION OF THUNDERSTORMS IN THE FORECAST. BY LATE FRIDAY THE HIGH BEGINS TO BREAK DOWN ENOUGH TO ALLOW A LOW PRESSURE CENTER THAT DEVELOPS ALONG THIS PERSISTENT FRONTAL BOUNDARY TO CARRY THE FRONT EAST OF THE FORECAST AREA BY SATURDAY NIGHT. EARLY SUNDAY MORNING HIGH PRESSURE ATTEMPTS TO WEDGE IN FROM THE NORTH. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... THE MODELS CONTINUE TO JUMP AROUND ON THE SCENARIO FOR THE SUN THRU WED TIME FRAME. THE LATEST GFS NOW SHOWS MORE HIGH PRESSURE AND POSSIBLE DRY WX FOR SUN INTO MON THEN MORE MOISTURE AND A GOOD THREAT FOR RAIN LATER MON THRU WED. GIVEN THE UNCERTAINTY IN THE MODELS WILL CONTINUE TO CARRY CHC POPS FOR SUN THRU WED BUT BACK DOWN THE POP SOME ON SUN DUE TO THE BETTER POTENTIAL FOR A DRY DAY. THE AIR MASS LOOKS TO STAY ON THE WARMER THAN NORMAL SIDE BUT NO HOT DAYS SEEM IN STORE THRU WED. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... DAYTIME HEATING AND AN APPROACHING CONVECTIVE COMPLEX OVER LAKE MICHIGAN WILL CONTINUE TO CAUSE ADDITIONAL SHRA/TSRA TO DEVELOP INTO THE EVENING AIDED BY A COLD FRONT THAT WILL DRIFT SLOWLY SOUTH ACROSS THE AREA OVER THE NEXT 24 HOURS. STABILIZING EFFECTS FROM LAKE ERIE MAY LESSEN THE CHANCE FOR TSRA AT CLE AND ERI IF THE STORMS ARE SCATTERED BUT IF THE COMPLEX HOLDS TOGETHER AS IT REACHES WESTERN LAKE ERIE THEN THE STORMS WILL HAVE A MUCH BETTER CHANCE OF CROSSING THE LAKE UNAFFECTED. SOME OF THE STORMS THAT AFFECT THE AREA THIS AFTERNOON INTO TONIGHT COULD BE LOCALLY SEVERE WITH DAMAGING WINDS AND LARGE HAIL. WILL PROBABLY SEE MORE WIDESPREAD MVFR DEVELOP TONIGHT IN FOG AND LOWER CIGS. A GRADUAL IMPROVEMENT TO CIGS AND VSBYS SHOULD TAKE PLACE AFTER 14Z. .OUTLOOK...NON VFR LIKELY AT TIMES THURSDAY NIGHT THROUGH SUNDAY IN SHOWERS AND THUNDERSTORMS AS WELL AS MORNING FOG/MIST. && .MARINE... A COLD FRONT NEAR THE SOUTH SHORE OF THE LAKE WILL DRIFT SLOWLY SOUTH TO NEAR THE OHIO RIVER THURSDAY ALLOWING VARIABLE WINDS TO INCREASE OUT OF THE NE AT ABOUT 10 TO 15 KNOTS TONIGHT INTO THU. THE FRONT SHOULD DRIFT BACK NORTH TO BE NEAR THE LAKE THRU THE WEEKEND BUT THE FRONT WILL BE WEAK. THE MODELS EVENTUALLY MOVE A STRONGER LOW EAST ACROSS THE LAKE TO DRAG THE FRONT BACK SE OF THE LAKE EARLY NEXT WEEK BUT THE TIMING DIFFERS AMONG THE MODELS. IN ANY CASE...WINDS SHOULD STAY 15 KNOTS OR LESS EXCEPT IN AND NEAR THE TSRA THAT WILL BE AFFECTING THE LAKE OFF AND ON OVER THE NEXT 4 OR 5 DAYS. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...MAYERS NEAR TERM...MAYERS SHORT TERM...MAYERS LONG TERM...ADAMS AVIATION...ADAMS MARINE...ADAMS
Hazardous weather outlook, Jun 18, 2:00 PM EDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 200 PM EDT WED JUN 18 2014 OHZ007>014-018>023-027>033-036>038-047-089-PAZ001>003-191800- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 200 PM EDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. THE GREATEST THREAT WILL BE FROM LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINS ARE ALSO POSSIBLE WHICH MAY CAUSE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. OHZ003-006-017-191800- LUCAS-WOOD-HANCOCK- 200 PM EDT WED JUN 18 2014 ...SEVERE THUNDERSTORM WATCH 321 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. THE GREATEST THREAT WILL BE FROM LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINS ARE ALSO POSSIBLE WHICH MAY CAUSE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ061-142>149-162>169-191800- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 200 PM EDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME OF THE THUNDERSTORMS THROUGH THIS EVENING WILL BE STRONG TO SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jun 18, 3:29 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
329 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL RAVENNA 41.16N 81.24W
06/18/2014 E0.75 INCH PORTAGE OH TRAINED SPOTTER
HAIL LASTED FOR 7 MINUTES.
&&
MITCHELLThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:01 PM EDT | Special Marine Warning | CLE | 89 min | |
| Jun 17, 8:21 PM EDT | Tornado Warning | CLE | Ashtabula | 39 min |
| Jun 17, 9:00 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 60 min |
| Jun 17, 9:38 PM EDT | Areal Flood Warning | CLE | Ashtabula | 6 hr |
| Jun 17, 10:21 PM EDT | Special Marine Warning | CLE | 84 min | |
| Jun 17, 10:30 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 60 min |
| Jun 18, 2:20 AM EDT | Areal Flood Advisory | CLE | Mahoning, Portage, Stark, Summit | 6 hr |
| Jun 18, 4:54 AM EDT | Areal Flood Warning | CLE | Stark, Summit | 10 hr |
| Jun 18, 7:48 AM EDT | Flash Flood Warning | CLE | Ashtabula | 6 hr |
| Jun 18, 11:21 AM EDT | River Flood Warning | CLE | Stark | 34 hr |
| Jun 18, 3:32 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 43 min |
| Jun 18, 3:47 PM EDT | Special Marine Warning | CLE | 118 min | |
| Jun 18, 4:44 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 61 min |
| Jun 18, 4:53 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 52 min |
| Jun 18, 5:23 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 52 min |
| Jun 18, 5:45 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Sandusky, Seneca, Wyandot | 45 min |
| Jun 18, 5:46 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Cuyahoga, Geauga, Trumbull | 59 min |
| Jun 18, 5:48 PM EDT | Severe Thunderstorm Warning | CLE | Lorain, Medina | 42 min |
| Jun 18, 5:54 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 18, 5:57 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lorain | 48 min |
| Jun 18, 6:01 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 59 min |
| Jun 18, 6:11 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Stark, Summit | 49 min |
| Jun 18, 6:13 PM EDT | Flash Flood Warning | CLE | Ashtabula | 6 hr |
| Jun 18, 6:21 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Seneca | 39 min |
| Jun 18, 6:29 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 46 min |
| Jun 18, 6:36 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 39 min |
| Jun 18, 6:45 PM EDT | Areal Flood Advisory | CLE | Lorain | 6 hr |
| Jun 18, 7:10 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 65 min |
| Jun 18, 7:14 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Trumbull | 61 min |
| Jun 18, 7:16 PM EDT | Special Marine Warning | CLE | 89 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.